# SDR QR9R2023053100002

- Difficulty date: May 31, 2023
- Submitted: May 31, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 09721209340
- Aircraft time: 3,913 hours
- System (JASC): 3100 · Indicating/Recording System
- Part: Display
- Part number: B19030NB05
- Part serial: 5142
- Condition: Intermittent
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, FLI DEG CAD SYS 1 INTERMITTENT, VEMD LANE 1 DEGRADATION INTERMITTENT, MASTER CAUTION RIGHT SIDE FLASHING INTERMITTENT. REMOVED AND REPLACED VEMD IAW AMM 31-60-00, 4-2. MOC COMPLETED IAW RFM.
